# SDR 0101121233

- Difficulty date: March 21, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N233NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46640
- Aircraft time: 78,201 hours, 21,254 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF AMS, FLIGHT ATTENDANTS NOTICED FUMES INITIALLY STRONG BUT DID NOT DISSIPATE AFTER 50 MINUTES IN FLIGHT.  FLIGHT RETURNED TO AMS AND LANDED WITHOUT INCIDENT.  REPLACED ALL THREE COALESCER SOCKS AND PERFORMED BURNOUT PROCEDURE.  OPERATIONAL CHECK OK.
